Alert archive / Kentucky / Tornado Warnings in 2015
Tornado Warning 25, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Jul 12, 2015, 7:50 PM EDT for Boyle County, Garrard County, Lincoln County, Kentucky. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2015, 7:50 PM EDT (23:50 UTC)
- Expired
- Jul 12, 2015, 8:20 PM EDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Boyle County, KY, Garrard County, KY, Lincoln County, KY
The radar
The Jackson,KY radar (KJKL), 114 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 8:13 PM EDT | TSTM WND DMG | Stanford, KY | TREES DOWN IN THE CITY AND TIN WAS BLOWN OFF THE ROOF OF A HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 815 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
657
WFUS53 KLMK 122350
TORLMK
KYC021-079-137-130020-
/O.NEW.KLMK.TO.W.0025.150712T2350Z-150713T0020Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
750 PM EDT SUN JUL 12 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN BOYLE COUNTY IN EAST CENTRAL KENTUCKY...
WESTERN GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
NORTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 820 PM EDT
* AT 746 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 6 MILES NORTHEAST OF DANVILLE...AND MOVING
SOUTH AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.
* THIS DANGEROUS STORM WILL BE NEAR...
LANCASTER AROUND 755 PM EDT.
STANFORD AROUND 805 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE HUBBLE...LOGANTOWN...
GILBERT...ROWLAND...BONEYVILLE...PREACHERSVILLE...BLUE LICK...
MAYWOOD...WALNUT FLAT AND JUMBO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3744 8448 3742 8472 3769 8473 3773 8463
TIME...MOT...LOC 2350Z 347DEG 28KT 3765 8466
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
132 follow-up statements
025
WWUS53 KLMK 130006
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
806 PM EDT SUN JUL 12 2015
KYC021-130015-
/O.CAN.KLMK.TO.W.0025.000000T0000Z-150713T0020Z/
BOYLE KY-
806 PM EDT SUN JUL 12 2015
...THE TORNADO WARNING FOR NORTHEASTERN BOYLE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF BOYLE COUNTY.
LAT...LON 3742 8472 3759 8473 3763 8468 3762 8467
3762 8465 3764 8466 3767 8460 3744 8448
TIME...MOT...LOC 0005Z 348DEG 22KT 3758 8464
$$
KYC079-137-130020-
/O.CON.KLMK.TO.W.0025.000000T0000Z-150713T0020Z/
LINCOLN KY-GARRARD KY-
806 PM EDT SUN JUL 12 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL GARRARD AND
NORTHEASTERN LINCOLN COUNTIES UNTIL 820 PM EDT...
AT 803 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NORTH OF STANFORD NEAR HUBBLE...MOVING SOUTH AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.
THIS DANGEROUS STORM WILL BE NEAR...
STANFORD AROUND 810 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LOGANTOWN...ROWLAND...
BONEYVILLE...PREACHERSVILLE...BLUE LICK...WALNUT FLAT...MAYWOOD...
HALLS GAP...SUGAR GROVE AND JUMBO.
THIS STORM HAS A HISTORY OF BLOWING DOWN TREES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.
&&
LAT...LON 3742 8472 3759 8473 3763 8468 3762 8467
3762 8465 3764 8466 3767 8460 3744 8448
TIME...MOT...LOC 0005Z 348DEG 22KT 3758 8464
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
13728
WWUS53 KLMK 130019
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
819 PM EDT SUN JUL 12 2015
KYC079-137-130028-
/O.EXP.KLMK.TO.W.0025.000000T0000Z-150713T0020Z/
LINCOLN KY-GARRARD KY-
819 PM EDT SUN JUL 12 2015
...THE TORNADO WARNING FOR WESTERN GARRARD AND NORTHEASTERN LINCOLN
COUNTIES WILL EXPIRE AT 820 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE
VIA FACEBOOK OR TWITTER...OR CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY AND REQUEST THAT THEY RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN LOUISVILLE.
LAT...LON 3742 8472 3759 8473 3763 8468 3762 8467
3762 8465 3764 8466 3767 8460 3744 8448
TIME...MOT...LOC 0018Z 348DEG 22KT 3750 8462
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jul 12, 4:16 PM EDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jul 12, 4:16 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 416 PM EDT Sun Jul 12 2015 .SHORT TERM (Now through Monday Night)... Issued at 415 PM EDT Sun Jul 12 2015 ...Multiple Rounds of Storms. Flooding and Severe Threat Likely... The overall upper level weather pattern remains relatively unchanged over the next 36 hours, meaning conditions are ripe for more of the same weather we've been experiencing the past several days - i.e., warm and humid with heavy rains, flash flooding, and damaging winds. A dome of high pressure centered over Texas continues to sit and spin, recycling warm, humid air over the Mississippi, Ohio and Tennessee Valleys. A series of short waves in the upper level flow north of the ridge will be diving into the Ohio Valley on northwest flow, providing the energy needed to kick of numerous thunderstorms. A nearly stationary surface front extending from Chicago to Cincinnati will provide the focus for the development of some of these storms...which will then drift to the south into our area. When these Mesoscale Convective Systems (MCS) develop in northwest flow, they have the capability of producing torrential rains like those that occurred this morning in the Louisville metro area, as well as long-tracking squall lines that that produce widespread wind damage. While confidence is high this scenario will occur, the problem is that determining just exactly when and where an MCS develops and tracks is difficult to nail down. In essence, it becomes a "Don't shoot until you see the whites of their eyes" type of forecast. For now, it looks as though there will NOT be a repeat of this morning's storms in southern Indiana or central Kentucky tonight, but that later Monday and Monday night, an MCS could affect us, hence the SPC Day 2 Moderate Risk. The threat for training storms with flash flooding would return at the end of any MCS track late Monday or Monday night through parts of the area. Given all of the things that could change upstream in the next 12-24 hours though, will hold off on issuing a Flash Flood Watch, as spatial confidence remains low. While a tornado threat cannot be ruled out during the period, the most favorable low level wind conditions for these should remain outside of our area, focusing primarily along the surface front to our north and east. That being said, any supercells that may develop in the warm sector over us have an abundance of available potential energy to work with, which could overcome the lack of low-level speed and directional shear. The bottom line over for the start of the workweek is to check the forecast and observed conditions often to maintain good situation awareness. Ignorance is not bliss when it comes to severe weather. .LONG TERM (Tuesday through Sunday)... Issued at 41 PM EDT Sun Jul 12 2015 ...Elevated Chances for Severe Weather Tuesday... The Monday night MCS is expected to weaken/move out of the region early enough on Tuesday morning to allow the atmosphere to become extremely unstable by afternoon. By afternoon a 50kt mid level speed max will come in from the west along with upper level divergence associated with an upper jet flowing from the Midwest to Mid-Atlantic. Along with the 5H vort coming in in the afternoon, a surface cold front will swing in as low pressure moves southeast out of Michigan. Then, add to the mix leftover boundaries from the Monday night/early Tuesday morning convection and possible differential heating zones from MCS debris clouds, and there should be plenty of foci for storms. Wet bulb zero heights will start the day rather elevated but will sink enough by afternoon such that large hail will be a possibility with the stronger storms. Damaging winds will also be possible given the brisk flow aloft. Precipitable water values will not be particularly high for this time of year, and soundings show a fair amount of dry air in the column, suggesting initial storm development will be scattered. It also lends some confidence in large hail and strong gusty winds making it to the ground. Synoptic scale low level shear isn't overly impressive for tornadoes, but there will certainly be enough mesoscale boundaries and storm interactions to make local spin-ups possible. At this time it looks like individual cells will form over central Kentucky that will gel into a line and rush to the southeast through southern Kentucky. For the rest of the week upper ridging will help to keep storms at bay. That's not to say that we couldn't see a few pop up in the heat of the afternoons, but widespread storm events are not expected. The best chance of storms will come by the end of the forecast period as a wave is expected to slide southeast down the edge of the southern Plains upper ridge. Though dry weather will be welcome, it also means we're going to heat up. With such green vegetation in the region (for July) it's going to be rather humid and uncomfortable as well. By Friday into the weekend afternoon highs will be in the lower and middle 90s with overnight lows only in the low and mid 70s. Heat index readings could reach the 100-105 degree range Friday, Saturday, and possibly Sunday. && .AVIATION (18Z TAF Update)... Updated 153 PM EDT Sun Jul 12 2015 Thunderstorms currently refiring along surface boundaries between SDF and BWG left over from this morning's thunderstorms. Another area of weaker convection is northwest of SDF in SW Indiana. Skies currently mostly clear invof LEX thanks to clearing out of morning convection. Storms will be drifting southeast in relatively weak upper level flow, keeping all 3 TAF sites in line for VCTS. Given the hit/miss nature of the storms, will update with more definitive timing after storms develop in afternoon heating. Overnight, have included 4SM BR at all sites, but very likely that vsbys could go lower at SDF due to the extreme rains today in eastern Louisville. If R+ occurs at BWG and LEX, will likely see lower vsbys there as well. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........JBS Long Term.........13 Aviation..........JBS
Hazardous weather outlook, Jul 12, 3:42 PM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 342 PM EDT SUN JUL 12 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-131945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 342 PM EDT SUN JUL 12 2015 /242 PM CDT SUN JUL 12 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS ARE POSSIBLE MAINLY THIS EVENING IN SOUTHERN KENTUCKY. THE STRONGEST OF THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND TORRENTIAL RAINS. WHILE NOT LIKELY...SOME STORMS COULD PRODUCE HAIL UP TO AN INCH IN DIAMETER AS WELL. LATER TONIGHT...THUNDERSTORMS ARE EXPECTED TO MOVE BACK INTO THE BLUEGRASS REGION. VERY HEAVY RAIN WILL BE THE GREATEST THREAT FROM THESE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE DURING THE MONDAY THROUGH TUESDAY EVENING TIME FRAME WITH DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM RECENT HEAVY RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH ROUND OF STORMS. HEAT AND HUMIDITY WILL INCREASE LATE THIS WEEK WITH HEAT INDEX READINGS OF 100 TO 105 POSSIBLE BY FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THROUGH TUESDAY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. JBS/13
In the hours before
Special weather statement, Jul 12, 6:17 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
617 PM EDT SUN JUL 12 2015
KYZ040-041-048-122245-
FAYETTE KY-JESSAMINE KY-WOODFORD KY-
617 PM EDT SUN JUL 12 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
HALF INCH HAIL...AND 50 MPH WINDS...
AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF VERSAILLES...AND MOVING
SOUTHEAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
LEXINGTON...
VETERANS PARK...
FAYETTE MALL...
U K ARBORETUM...
DUNBAR HIGH SCHOOL...
BEAUMONT PARK AND HOLIDAY HILLS...
BRANNON AND CATNIP...
CENTERVILLE AND COLETOWN...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
81 AND 87.
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
104 AND 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3804 8430 3786 8448 3807 8478 3817 8472
3814 8464 3812 8463 3812 8465 3811 8464
3814 8461
TIME...MOT...LOC 2217Z 304DEG 29KT 3807 8461
EERLocal storm report, Jul 12, 7:06 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
706 PM EDT SUN JUL 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 5 NW KEENE 37.99N 84.69W
07/12/2015 WOODFORD KY 911 CALL CENTER
TREES AND POWER LINES DOWN IN THE PINCKARD
AREA.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 12, 7:16 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
716 PM EDT SUN JUL 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND DMG 3 SE VERSAILLES 38.02N 84.69W
07/12/2015 WOODFORD KY 911 CALL CENTER
TREES AND POWER LINES DOWN IN THE EASTERN
PART OF THE COUNTY EAST AND SOUTHEAST OF
VERSAILLES.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 12, 7:23 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
723 PM EDT SUN JUL 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL WILMORE 37.86N 84.66W
07/12/2015 E0.88 INCH JESSAMINE KY TRAINED SPOTTER
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 12, 7:26 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
726 PM EDT SUN JUL 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL WILMORE 37.86N 84.66W
07/12/2015 M1.00 INCH JESSAMINE KY TRAINED SPOTTER
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 12, 7:33 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
733 PM EDT SUN JUL 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND DMG 2 N WILMORE 37.90N 84.65W
07/12/2015 JESSAMINE KY EMERGENCY MNGR
TREES DOWN ACROSS WESTERN JESSAMINE COUNTY.
&&
NWS LOUISVILLE KY
IRIS SYSTEMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 4:51 AM EDT | Special Weather Statement | LMK | Trimble | 59 min |
| Jul 12, 5:50 AM EDT | Special Weather Statement | LMK | Henry, Oldham, Trimble | 60 min |
| Jul 12, 5:55 AM EDT | Flash Flood Warning | LMK | Trimble | 3 hr |
| Jul 12, 6:12 AM EDT | Special Weather Statement | LMK | Jefferson, Oldham | 43 min |
| Jul 12, 6:46 AM EDT | Areal Flood Advisory | LMK | Jefferson, Oldham | 119 min |
| Jul 12, 6:52 AM EDT | Special Weather Statement | LMK | Anderson, Bourbon, Bullitt, Clark, Fayette, Franklin and 9 more | 88 min |
| Jul 12, 7:12 AM EDT | Flash Flood Warning | LMK | Jefferson, Oldham, Shelby | 3 hr |
| Jul 12, 7:54 AM EDT | Flash Flood Warning | LMK | Anderson, Bullitt, Mercer, Nelson, Shelby, Spencer and 1 more | 3 hr |
| Jul 12, 8:09 AM EDT | Special Weather Statement | LMK | Boyle, Garrard, Jessamine, Marion, Mercer | 31 min |
| Jul 12, 8:20 AM EDT | Flash Flood Warning | LMK | Boyle, Casey, Garrard, Lincoln, Marion, Mercer and 1 more | 3 hr |
| Jul 12, 12:01 PM EDT | Special Weather Statement | LMK | Cumberland | 29 min |
| Jul 12, 1:53 PM EDT | Special Weather Statement | LMK | Green, Hart | 32 min |
| Jul 12, 2:13 PM EDT | Special Weather Statement | LMK | Larue | 32 min |
| Jul 12, 2:28 PM EDT | Special Weather Statement | LMK | Green | 32 min |
| Jul 12, 2:58 PM EDT | Special Weather Statement | LMK | Taylor | 32 min |
| Jul 12, 3:00 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Marion, Taylor | 30 min |
| Jul 12, 3:13 PM EDT | Special Weather Statement | LMK | Adair | 32 min |
| Jul 12, 3:39 PM EDT | Special Weather Statement | LMK | Adair | 31 min |
| Jul 12, 3:45 PM EDT | Special Weather Statement | LMK | Monroe | 30 min |
| Jul 12, 4:01 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 29 min |
| Jul 12, 4:23 PM EDT | Special Weather Statement | LMK | Garrard, Lincoln | 32 min |
| Jul 12, 4:28 PM EDT | Special Weather Statement | LMK | Cumberland | 22 min |
| Jul 12, 4:45 PM EDT | Areal Flood Advisory | LMK | Boyle, Garrard, Lincoln | 3 hr |
| Jul 12, 4:53 PM EDT | Special Weather Statement | LMK | Nicholas | 27 min |
| Jul 12, 5:09 PM EDT | Special Weather Statement | LMK | Madison | 31 min |
| Jul 12, 5:48 PM EDT | Special Weather Statement | LMK | Fayette, Franklin, Woodford | 32 min |
| Jul 12, 6:01 PM EDT | Areal Flood Advisory | LMK | Clark, Fayette, Franklin, Madison, Scott, Woodford | 3 hr |
| Jul 12, 6:17 PM EDT | Special Weather Statement | LMK | Fayette | 28 min |
| Jul 12, 6:39 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Woodford | 31 min |
| Jul 12, 7:03 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine | 32 min |
| Jul 12, 7:29 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Mercer | 31 min |
Nearby
Tornado Warnings in Kentucky, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.